# SDR DALA2017012300541

- Difficulty date: January 22, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 44,959 hours, 23,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD EMERGENCY LIGHT LENS SHATTERED, REPLACED THE LENS.
